• Quote of the Day
    "Many of life's failures are people who did not realize how close they were to success when they gave up."
    Thomas Edison, posted by Daniel

aprettypain

Member
Joined
Aug 18, 2005
Messages
6
Points
1
I just moved in with my boyfriend about a month ago after a roommate of about three years up and moved out with her boyfriend without much notice. This is the second time that we have lived together, and I though things were going great. I was working a lot and he was having a rough patch and we weren't spending as much time together. I was taking a lot of zanex as well. He decided to break up with me for us to become whole people on our own and now I feel horrible. I'm clean (have been for about a week) but I can't stop the panic attacks. I don't know what to do. How does a person manage these wants and desires. I recognize that there is a problem. I see it all happening, but I still get carried away. What can I do for myself?
 

aprettypain

Member
Joined
Aug 18, 2005
Messages
6
Points
1
I just moved in with my boyfriend about a month ago after a roommate of about three years up and moved out with her boyfriend without much notice. This is the second time that we have lived together, and I though things were going great. I was working a lot and he was having a rough patch and we weren't spending as much time together. I was taking a lot of zanex as well. He decided to break up with me for us to become whole people on our own and now I feel horrible. I'm clean (have been for about a week) but I can't stop the panic attacks. I don't know what to do. How does a person manage these wants and desires. I recognize that there is a problem. I see it all happening, but I still get carried away. What can I do for myself?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,988
Points
113
If I understand correctly, you were taking the medication for anxiety/panic disorder and you'be just stopped taking it? What dose were you taking? Why did you stop taking it?

If this was done suddenly, it's no wonder you're having an increase in panic attacks.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,988
Points
113
If I understand correctly, you were taking the medication for anxiety/panic disorder and you'be just stopped taking it? What dose were you taking? Why did you stop taking it?

If this was done suddenly, it's no wonder you're having an increase in panic attacks.
 

aprettypain

Member
Joined
Aug 18, 2005
Messages
6
Points
1
I wasn't taking a prescription. I was just getting it and managing my anxiety attacks that way. How long exactly does detox take? I only got to the point where I was taking 2-3 bars a day.
 

aprettypain

Member
Joined
Aug 18, 2005
Messages
6
Points
1
I wasn't taking a prescription. I was just getting it and managing my anxiety attacks that way. How long exactly does detox take? I only got to the point where I was taking 2-3 bars a day.
 

Top Bottom